0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

Articles   |    
Lithium-Induced Folliculitis
ARTHUR RIFKIN; STEPHEN B. KURTIN; FREDERIC QUITKIN; DONALD F. KLEIN
Am J Psychiatry 1973;130:1018-1019.
View Author and Article Information

Director of the Aftercare Clinic, Hillside Division, Long Island Jewish-Hillside Medical Center, P.O. Box 38, Glen Oaks, N.Y. 11004

Staff Psychiatrist, Hillside Division, Long Island Jewish-Hillside Medical Center, P.O. Box 38, Glen Oaks, N.Y. 11004

Medical Director (Evaluation), Hillside Division, Long Island Jewish-Hillside Medical Center, P.O. Box 38, Glen Oaks, N.Y. 11004

Clinical Associate, Department of Dermatology, Mount Sinai School of Medicine, New York, N.Y.

1973, the American Psychiatric Association

text A A A
PDF of the full text article.
Abstract

Twelve patients receiving long-term treatment with lithium developed folliculitis on their extremities and/or trunks. The rash disappeared in three patients who discontinued lithium therapy, and in one patient it reappeared when she again received lithium. The authors concluded that folliculitis is a common, but not serious, side effect of lithium treatment.

Abstract Teaser
Figures in this Article

Your Session has timed out. Please sign back in to continue.
Sign In Your Session has timed out. Please sign back in to continue.
Sign In to Access Full Content
 
Username
Password
Sign in via Athens (What is this?)
Athens is a service for single sign-on which enables access to all of an institution's subscriptions on- or off-site.
Not a subscriber?

Subscribe Now/Learn More

PsychiatryOnline subscription options offer access to the DSM-5 library, books, journals, CME, and patient resources. This all-in-one virtual library provides psychiatrists and mental health professionals with key resources for diagnosis, treatment, research, and professional development.

Need more help? PsychiatryOnline Customer Service may be reached by emailing PsychiatryOnline@psych.org or by calling 800-368-5777 (in the U.S.) or 703-907-7322 (outside the U.S.).

+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Web of Science® Times Cited: 37

Related Content
Articles
Books
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 2.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 2.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 5.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 5.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 5.  >
Topic Collections
Psychiatric News
APA Guidelines
PubMed Articles
[Cutaneous adverse effects of lithium]. Rev Med Liege 2005;60(11):885-7.
Lithium induced hidradenitis suppurativa and acne conglobata. Indian J Dermatol Venereol Leprol 2004 Sep-Oct;70(5):307-9.